# SDR 2007UALA01148

- Difficulty date: April 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURFACE OF FUSELAGE SKIN CRACKED ON EDGE OF BONDED DOUBLER AFT OF STA 927 FRAME BTWN STR 22R AND 23R.  [SUP 05-01-07]  MAJOR REPAIR: INSTALLED EXTERNAL SKIN DOUBLER REPAIR PER SRM 53-00-01 REPAIR 31 DETAIL XI.
